MathSciNet Relay Station
MathSciNet bibliographic data
MR106266 (21 #5000) 26.00
Hoang Tuĭ The structure of measurable functions. (Russian) Dokl. Akad. Nauk SSSR 126 1959 37–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement